Assessing proportionality in the proportional odds model for ordinal logistic regression

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Assessing proportionality in the proportional odds model for ordinal logistic regression

TitleAssessing proportionality in the proportional odds model for ordinal logistic regression
Publication TypeJournal Article
Year of Publication1990
AuthorsBrant, R
JournalBiometrics
Volume46
Pagination1171–1178
Date PublishedDec